Cytomel and phentermine for weight loss

Common Questions and Answers about Cytomel and phentermine for weight loss

cytomel

Hello, I have Hypothyroidism and have been trying to lose 10lbs for the past couple of years, I spoke to a pharmacist and she suggested I ask my doctor for Phentermine. Has anyone tried this before and is it safe with taking Amour Thyroid 180mg. I'm 5'8" and weigh 152 and want to be 143, I work out 6x's a week cardio for 45-60 mins. and every other day 30 mins weight lifting.
I am on 500 mg and it has done nothing for weight loss. It actually constipated me for the first few days and gave me heartburn and chest pain. I don't know if that is normal or not. My doctor says I am insulin resistant and he thinks this will help me loss weight. Should I ask to increase it? Or is it to soon?
He also put me on prescription vitamin d, along with phentermine for weight loss, so I'm not sure if it is the phentermine or cytomel that makes me lose the weight (or combo of the two), but either way, it works for me. 6 lbs just this week, so I'm so very optimisitc because I don't eat much junk food and watch caloric intake and have been exercising 3-4 times a week, and can't lose weight at all, so it is very defeating to work out with no results.
That is great for the cancer suppression but not that great for weight loss. Feel good and keep me posted on how you're doing with Cytomel. You should be feeling more energetic since Cytomel takes effect very quickly.
I went to physician weight loss two years ago and loss 75 pds. I have since gained 38 of the 75 pds. Never did my first doctor suggest to go to an endo/thyroid specialist. I complained about my weight, fatigue, and tiredness before but it fell on deaf ears. I thought it was something that I was doing wrong. So when I got off of physician weight loss I thought all I had to do was continue with exercise and a controlled diet. I was wrong.
The hormones contained in HGH should/and have had results( all good) for weight gain problems and ache and pains associated with hysterectomies.
I was on for 2 years and gained 15 pounds (but of course, I didn't care since I was on a drug) Now, I've been off for SIX MONTHS and I can not lose the weight. I know I ate more and drank (like a fish) more on Lexapro, but I also kept going to the gym. I am hoping that it re-calibrates, but I'm 48 years old, so I'm worried. I feel like a dumpy old lady. Right now, I'm taking 5HTP for depression, and it's not as powerful as a drug but it does work. And it helps with food cravings.
Phentermine is for weight loss and not many Doctors prescribe it which is why I am wondering why yours has. Either way...dont take the Celexa and Synthroid together at the same time. Synthroid must be taken on its own with water and then the other meds at least an hour later. I take a heart med first thing in the morning then my T4 med an hour later as sill me decided one morning to take them together and I felt as if I was walking on the moon!
I was doing ok on 375 mcg. I'm seeing a weight loss doctor and I'm on phentermine and topiramate. I've lost 20 pounds. My concern is, what is causing my TSH to crash low? Is this normal to bring someone down from 375 mcg. down to 200 mcg. in such a short time? My doctor doesn't care how I feel and he doesn't believe in Armour or Cytomel or any other thyroid med. I already have a hard enough time with fibromyalgia and rheumatoid arthritis and depression (among other things).
I have a doctor now who is finally taking me seriously..I am on 250mcg levothyroxine , 25 mcg cytomel and phentermine for a jump on some weight loss..My question to you all is have any of you found relief of symptoms by cutting out gluten and corn..especially high fructose corn syrup? There is so much info on the web..for/against..I don't know what to do..I can't continue to live this way..
Weight generally is regained after stopping medication. The best weight-loss medication program will also incorporate a weight-loss diet and exercise. OK as you see..for a very slight weight (not fat) loss...why take the risk ? and it clearly states..excercise,diet are #1 and no long tern studies have been done..and as soon as you stop..all weight is re-gained..this is junk..stop looking for a quick fix...its not worth the risks..
it's been a year since my TT and I reached what I think is my optimal level of thyroid medicine, however, even though I'm on Phentermine and high dose of Synthroid and lots of Cytomel to boot.....no significant weight loss. I think I lost 15 lbs since October, even though, I have energy enough to last me a lifetime. I don't know when this nightmare will actually be over, if ever. Good luck to all and share your stories, maybe something will work for someone so we can all learn.
I also have not been able to talk to anyone who has been tested and treated for it. I really think it may be true in my case that there is something impeding weight loss and the leptin resistance and rT3 may be it. I want to at least investigate the possibility. Of course I am eager to get the free T3 adjusted down...possibly for the first time in my adult life...and see how I feel and if it makes a difference with weight loss.
Hi, Clen is an illegal drug for humans, legal for animals and is used by fitness professionals, bodybuilders etc.... to cut fat quickly. It is similar to taking Ephedra but the side affects are increased. It is also pretty dangerous. There are forums on the web where you can get other opinions both male and female, goggle bodybuilding forums or steriod forums. Hope this helps. I personally considered it but I decided that I wanted to keep my heart. Hope this helps.
There has to be some basis for good protocol for weight loss or anything else out there. Too many people focus on weight loss and not the inherent issue: Metabolism. Anyone can lose weight. You can pay any weight loss franchise and lose weight. Apply a basic weight loss protocol to the masses and you have yourself a money maker, a weight loss business. Then BOOM, there the weight comes back again, and sometimes more.
MedHelp Health Answers